Two weeks ago I had my Mirena removed (for side effects and stuff, I decided to go back on the patch, I had the Mirena for over a year). Following the dr's advice, I went straight from her office to the pharmacy and filled my RX for the patch. There was about an hour between. I have had sex a few times since I switched (the dr didn't specifically say if I was supposed to use back up or not, but knowing what I know, I assumed I was safe since my body pretty much was never without the extra hormones). I had a weird period, obviously my body just switching. Now I am having pregnancy symptoms! I just need someone to ease my mind and tell me it is just my body adjusting to the hormones!
I have to pee a lot, my breasts are abnormally sore and I swear they are a little bigger too. I have been pregnant and I really don't think I am (what are the chances?!) But I just need someone else to reassure me!!!
Answer by Stefanie83 at 3:53 PM on Dec. 1, 2009
Answer by Anonymous at 3:55 PM on Dec. 1, 2009
Answer by Kaytedid at 5:07 PM on Dec. 1, 2009
Answer by Krysta622 at 8:14 PM on Dec. 1, 2009
Next question in Pregnancy
Which comes first? (may seem like a stupid question)